# SDR 2001F00056

- Difficulty date: May 19, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8201541001
- Part serial: F96100002
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3503 - WHILE IN CILMB-OUT FROM DFW, THE NR 2 PROPELLER SINGLE CHANNEL PE FAULT LIGHT ILLUMINATED WITH AN ASSOCIATED TORQUE SURGE.  THE AIRCRAFT WAS RETURNED TO DFW DUE TO CONTINUOUS SURGING FROM THE PROPELLER.  THE AIRCRAFT WAS RETURNED WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER ELECTRONIC CONTROL AND THE ENGINE ELECTRONIC CONTROL IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WS RELEASED FOR A FUNCTIONAL CHECK FLIGHT.  FCF WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA20011393.  (M)
